# SDR ASMF 20081101

- Difficulty date: November 17, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737*
- Aircraft serial: 29363
- Aircraft time: 15,155 hours, 7,965 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 03204H9468
- Condition: Cracked
- Location: Cockpit
- Part time: 15,147 hours, 7,962 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED DUE TO THE LT WINDOW NR 1 CRACKED. MAINT REPLACED THE LT WINDSHIELD ASSY NR 1 AND WINDOW HEAT CONTROL UNIT IAW AMM 56-11-11 AND AMM 30-41-11, TESTED CORRECT. THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE ACFT LANDED WITH 52,961 KG AND THE MAXIMUM LANDING WEIGHT IS 58,059 KG.
